# SDR AALA2019082109053

- Difficulty date: June 28, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: CORROSION ON LEFT WING UPPER SURFACE SKIN PANEL AT RIB 8 AND THE REAR SPAR. REPAIRED SKIN PANEL PER EA 296248.
